# SDR DL757001770

- Difficulty date: September 13, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 3,226 hours, 1,538 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Aft
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON TAKEOFF AFT FLT ATTENDANTS REPORTED AN ELECTRICAL SMELL.  F/A TURNED OFF BOTH OVENS, NOTING OVEN NR 1 HAD NOT HEATED   PROPERLY.  SMELL IMMEDIATELY DISSIPATED.  F/A TURNED THE NR 2  OVEN BACK ON, WHICH OPERATED NORMALLY WITH NO REOCCURANCE OF SMELL.  REPLACED NR 1 OVEN.
